FERVEX D x 8 sachets

Upsa

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • FERVEX D is a preparation that thanks to its unique composition effectively and quickly combats the symptoms of colds and flu.

Composition:
(1 sachet): Paracetamol 500 mg, ascorbic acid 200 mg, feniramine maleate 25 mg.
excipients: mannitol, anhydrous citric acid, polyvidone, magnesium anhydrous citrate, aspartame, natural antioxidant aroma

Action:
The drug belongs to a wide group of complex preparations intended for oral administration in the form of a solution. It contains substances that have pain relief properties and reduce elevated body temperature. What's more, they lead to vasoconstriction and restoration of the nasal passages.

Contraindications:
- allergy to the components of the preparation
- liver / kidney diseases
- hypertension
- prostate hypertrophy
- age under 15 years
- phenylketonuria
- glaucoma

Indications:
The preparation is recommended during the treatment of influenza and cold, which is accompanied by symptoms such as headache, throat, sinus, convulsions, muscle and joint pain and rhinitis.

Dosage:
- a preparation intended for oral use
- in the case of adults and adolescents over 15 years of age it is recommended to take 1 sachet every 4-6h (no more than 3 sachets / 24h)
- use after dissolving in 250 ml of hot water.